Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

8/14/04 other side

fuk this side of my face just totaly blew up

    From the album:

    golfballer's album

    • 26 pictures
    • 0 comments
    • 14 image comments

    Photo Information for 8/14/04 other side


    Recommended Comments

    have you seen a derm? i think you should, not because your acne is that bad...you've only got it concentrated in a few spots so be grateful about taht but I think some topical antibiotics or minocycline would really help clear you up. Also, you may want to try accutane if that doesn't help...accutane isn't limited to severe acne, even people with moderate breaouts can use it...my cysts were the result of hormones but accutane got rid of them for good (that was 6 years ago). Or, try this 20,000 IU of vit a for 3 months under docs supervision (it's like a mild version of accutane)...coupled with topical antibiotic to cut down on inflammation. You'll be clear, don't worry, I now it can be such a pain in the ass. also, make sure you're eating a healthy balanced diet just to be on the safe side and don't sqeeze or pick, buy some hydrocortisone cream in the meantime and dab on cysts to cut down on inflammation and red marks (but don't use more than a week or two since steroids thin the skin)...Good luck!

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×